Linear differential equations with almost periodic coefficients

Robert H. Cameron Cambridge, Mass

TBD mathscidoc:1701.33878

Acta Mathematica, 69, (1), 21-56, 1938.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:11 uploaded by actaadmin ] [ 131 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{robert1938linear,
  title={Linear differential equations with almost periodic coefficients},
  author={Robert H. Cameron},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203111784935587},
  booktitle={Acta Mathematica},
  volume={69},
  number={1},
  pages={21-56},
  year={1938},
}
Robert H. Cameron. Linear differential equations with almost periodic coefficients. 1938. Vol. 69. In Acta Mathematica. pp.21-56. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203111784935587.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved